Heart & Cardiology/Extra heart beats
QUESTION: I'm a 21 year old male diagnosed with Dilated Cardiomyopathy and Duchenne's Muscular Dystrophy. 2 years ago my doctor had prescribed Cordarone 100 mg in the morning after a 24 hours holter monitor test. I have got some sort of rashes starting from my shoulders to my upper arm and when I told him about this recently, he suggested to stop taking Cordarone. But since some weeks, I've started feeling as though there are extra heart beats and there is slight discomfort during breathing and difficulty in going to sleep. When I went for another checkup,he did an Echo and ECG scan (I've attached two images of my ECG scan report) and prescribed Concor 1.25 mg. I felt okay for 2 weeks but the symptom is recurring again. Is this because I stopped taking Cordarone? Should I go for a checkup again or can I ask him whether I can start taking Cordarone again?
Why was the cordarone started and what were the findings on the holter?
Do you have symptoms?
What were the echo findings?
i would get checked for sure to make sure your heart muscle function is the same and to ensure no decompensation
---------- FOLLOW-UP ----------
QUESTION: Thank you for responding! I don't remember clearly why Cordarone was prescribed and currently don't have the 2 year old holter report with me. The only symptoms I can explain are extra heart beats or a sort of palpitation like feeling.
My doctor said my heart muscle function was okay after the Echo test and I don't think there is any decompensation as per his writings (He writes compensated CHF before listing down my prescribed medicines). I contacted him yesterday to ask whether I should continue Cordarone and he said to continue taking both Cordarone and Concor. Will the extra heart beat problem resolve now?
The rash is likely a photosensitivity rash, likely on sun exposed areas,
In terms of the EKG, it shows PVC's only on what i can see,
Have you ever been told you have had ventricular tachycardia?
If not, then the concor may be ok, although not as effective in suppressing the pvc, although bear in mind, the pvc themselves, if infrequent and in the setting of normal heart function are more annoying than dangerous,
It maybe useful to seek an opinion from an electrophysiologist,
Hope that was helpful,